# SDR DALA1029419002

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY O/B OF RT VERT STAB DORSEL FIN ATTACH FITTING SHEAR TIE CRACKED.  REPLACED SHEAR TIE PER SRM 51-10-02, 51-30-05, AND DRAWING 9953016.  (DLM88102917)
